Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 62, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 19, 2010, 7:18 AM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 7:18 AM CDT (12:18 UTC)
- Expired
- Jun 19, 2010, 11:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Hickory County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:00 AM CDT | FLASH FLOOD | 5 E Lowry City, MO | ST CLAIR COUNTY EM REPORTED HWY C WAS CLOSED BRIEFLY THIS MORNING DUE TO WATER FLOWING OVER THE ROAD. CLOSURE WAS 1 MILE WEST OF THE LAKE. COUNTY EM ALSO REPORTED LOCALLY FOUR INCHES OF RAIN MEASURED THIS MORNING. |
| Jun 19, 8:36 AM CDT | FLASH FLOOD | 6 Ne Osceola, MO | ST CLAIR COUNTY SHERRIFS OFFICE REPORTS 3 INSTANCES OF WATER OVER THE ROAD ON HWY C WEST OF THE LAKE AND EAST OF LOWRY CITY. DEPTH EST OF 1 FOOT. ROAD WAS PASSABLE, ONE CAR REPORTEDLY NEARLY STALLED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 623 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
935 WGUS53 KSGF 191218 FFWSGF MOC015-085-185-191800- /O.NEW.KSGF.FF.W.0062.100619T1218Z-100619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 718 AM CDT SAT JUN 19 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL HICKORY COUNTY IN CENTRAL MISSOURI... NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI... SOUTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI... * UNTIL 100 PM CDT. * AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR WAS ESTIMATING AROUND TWO INCHES OF RAINFALL HAS ALREADY OCCURRED WITH THIS STORM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... HARPER...ICONIUM...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA... QUINCY...ROSCOE AND VISTA. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387 $$ LINDENBERG
2 follow-up statements
908 WGUS73 KSGF 191401 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 901 AM CDT SAT JUN 19 2010 MOC015-085-185-191800- /O.CON.KSGF.FF.W.0062.000000T0000Z-100619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HICKORY MO-ST. CLAIR MO-BENTON MO- 901 AM CDT SAT JUN 19 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR NORTH CENTRAL HICKORY...NORTHEASTERN ST. CLAIR AND SOUTHWESTERN BENTON COUNTIES... AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NEARLY STATIONARY THUNDERSTORM WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT UP TO 5 INCHES OF RAIN HAS FALLEN BETWEEN LOWRY CITY AND ICONIUM IN JUST A FEW HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. IN ADDITION TO THE NEARLY 5 INCHES OF RAIN THAT HAS ALREADY FALLEN...AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL STILL BE POSSIBLE THIS MORNING. THIS EXTREMELY HEAVY RAINFALL WILL LIKELY RESULT IN POTENTIALLY SIGNIFICANT FLASH FLOODING ACROSS THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. && LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387 $$ BOXELL
037 WGUS73 KSGF 191645 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1145 AM CDT SAT JUN 19 2010 MOC015-085-185-191653- /O.CAN.KSGF.FF.W.0062.000000T0000Z-100619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HICKORY MO-ST. CLAIR MO-BENTON MO- 1145 AM CDT SAT JUN 19 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL HICKORY...NORTHEASTERN ST. CLAIR AND SOUTHWESTERN BENTON COUNTIES... LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT REPORT THAT FLOODING THAT WAS OCCURRING HAS ENDED. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387 $$ BOXELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:54 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 19, 5:54 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 AM CDT SAT JUN 19 2010 ...UPDATE TO AVIATION... .DISCUSSION... /ISSUED 335 AM CDT SAT JUN 19 2010/ MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH MCS CURRENTLY PUSHING INTO PORTIONS OF CENTRAL MISSOURI EARLY THIS MORNING. THEN ATTENTION TURNS TO CONTINUED HOT AND HUMID CONDITIONS THAT AREA EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK. CURRENTLY...AN MCS IS PUSHING INTO CENTRAL MISSOURI THIS MORNING. THIS ACTIVITY IS PUSHING TO THE SOUTH SOUTHEAST AND SHOULD CONTINUE TO MAKE A SOUTHERLY PUSH THIS MORNING. THERE WILL BE A LIMITED WIND RISK WITH THIS LINE OF STORMS AS IT PUSHES THROUGH THE AREA. THE LOW LEVEL FLOW IS MORE WEST TO EAST ACROSS THE NORTHERN PORTIONS OF THE CWA AT THIS TIME. THE LINE OF STORMS SOUTHERLY PUSH MAY SLOW A BIT DUE TO THE WEST TO EAST LOW LEVEL FLOW...WHICH MAY FAVOR LOCALLY HEAVY RAINFALL ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS MORNING. THE LOW LEVEL SHEAR VECTORS ARE MORE NORTH TO SOUTH ACROSS THE SOUTHERN CWA...WHICH IS A MORE FAVORABLE FLOW TO KEEP GENERATING CONVECTION ON THE LINE OF STORMS AS IT PUSHES SOUTH. HOWEVER...THE FLOW IS WEAKER THAN IT IS ACROSS THE NORTHERN CWA WHICH IS LESS FAVORABLE FOR SUPPORTING THE STORMS. SO...WOULD EXPECTED THE ACTIVITY TO SLOWLY PUSH INTO SOUTH CENTRAL MISSOURI THIS MORNING...WITH A WEAKENING TREND AS THEY PUSH SOUTH THROUGH SOUTH CENTRAL MISSOURI INTO THE MID MORNING HOURS. HAVE INCREASED POPS ACROSS CENTRAL MISSOURI THROUGH THE MID MORNING HOURS TO ACCOUNT FOR THIS ACTIVITY. THE MAIN RISK WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAINFALL AND STRONG WINDS...WHICH SHOULD GENERALLY REMAIN BELOW SEVERE LIMITS. THIS AFTERNOON...ANOTHER WARM DAY IS EXPECTED TODAY AS SKIES SHOULD BEGIN TO CLEAR BEHIND THIS MORNINGS CONVECTION BY THIS AFTERNOON. HIGHS IN THE LOW TO MID 90S WITH HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES ARE EXPECTED. HEAT INDEX VALUES SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA THIS AFTERNOON SO NO HEAT HEADLINES ARE PLANNED WITH THIS PACKAGE. WILL HAVE TO WATCH WHERE OUTFLOW BOUNDARIES SET UP FROM THIS MORNINGS CONVECTION. THESE BOUNDARIES COULD TRIGGER ADDITIONAL ISOLATED TO WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING HOURS. THERE WILL BE A SEVERE WIND RISK WITH ANY STORMS THAT ARE ABLE TO DEVELOP THIS AFTERNOON...DUE TO AN UNSTABLE AIRMASS AND DRY MID LEVELS. ANY STORMS THAT ARE ABLE TO DEVELOP SHOULD DISSIPATE SHORTLY AFTER SUNSET. TONIGHT...CONVECTION SHOULD ONCE AGAIN DEVELOP ACROSS PORTIONS OF NEBRASKA AND IOWA THIS AFTERNOON AND EVENING. AN MCS SHOULD DEVELOP FROM THIS ACTIVITY OVERNIGHT. THE FLOW WILL BE LESS FAVORABLE FOR THIS MCS TRACKING TO THE SOUTH TOWARDS THE AREA. THE WRF SHOWS THIS MCS TRACKING INTO THE AREA...HOWEVER MODELS HAVE NOT BEEN HANDLING THE TRACK AND TIMING OF THE PAST NIGHTS MCS VERY WELL AT ALL. WILL KEEP THE FORECAST DRY TONIGHT AS EXPECT THE MCS WILL LIKELY REMAIN TO THE NORTH AND EAST OF THE AREA. HOWEVER...WILL HAVE TO WATCH WHERE THE MCS DEVELOPS TO GET A BETTER HANDLE ON ITS EXACT TRACK AND TIMING TONIGHT. SUNDAY THROUGH LATE NEXT WEEK...AN UPPER LEVEL RIDGE WILL REMAIN OVER THE REGION THROUGH MUCH OF NEXT WEEK. MID LEVEL TEMPERATURES SHOULD WARM A COUPLE DEGREES CREATING A CAP OVER THE AREA...WHICH SHOULD RESULT IN MAINLY DRY CONDITIONS THROUGH THE MIDDLE OF NEXT WEEK. WARM AND HUMID CONDITIONS WILL CONTINUE TO PERSIST ACROSS THE REGION THROUGH NEXT WEEK...WITH TEMPERATURES WARMING INTO THE MIDDLE 90S EACH AFTERNOON. HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE LOWER TO MIDDLE 100S EACH AFTERNOON. HEAT ADVISORY CRITERIA WILL LIKELY BE MEET ACROSS THE AREA DURING THIS TIME. AN UPPER LEVEL LOW MAY TRACK ACROSS THE NORTHERN PLAINS LATE NEXT WEEK...WHICH COULD FLATTEN THE RIDGE SOME AND POSSIBLY RESULT IN BETTER THUNDERSTORM CHANCES ACROSS THE AREA. CONFIDENCE IN THE EXACT TIMING...TRACK AND JUST HOW MUCH THE UPPER LEVEL LOW CAN FLATTEN THE RIDGE IS STILL IN QUESTION. THEREFOR...HAVE LEFT THE FORECAST DRY FOR LATE NEXT WEEK AT THIS TIME. WISE && .AVIATION... FOR THE 12Z TAFS...IMPRESSIVE OUTFLOW BOUNDARY CONTINUES TO ADVANCE SOUTHWEST THROUGH THE CWA EARLY THIS MORNING BRINGING 20 TO 40 MPH WINDS FOR ABOUT AN HOUR. CONVECTION WAS OCCURING BEHIND THE BOUNDARY ON THE EASTERN SIDE AND SHOULD AFFECT THE SGF SITE AND BBG SITE THROUGH AROUND 14Z. HAVE THE GUST FRONT MOVING THROUGH JOPLIN BUT NOT AS CONFIDENT WITH CONVECTION THERE. SHOULD BECOME FAIRLY UNSTABLE THIS AFTERNOON WITH THE POSSIBILITY OF THUNDERSTORM REDEVELOPMENT. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:49 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 AM CDT SAT JUN 19 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 549 AM CDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. HAZARDS WEATHER RISK... LIMITED HAIL RISK FOR HAIL TO THE SIZE OF PENNIES. LIMITED THUNDERSTORM WIND RISK FOR WINDS TO 60 MPH. LIMITED LIGHTNING RISK. LIMITED EXTREME HEAT RISK FOR HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES. DISCUSSION... A THUNDERSTORMS COMPLEX WILL CONTINUE TO PUSH SOUTH ACROSS THE AREA THIS MORNING...GENERALLY ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. WINDS AROUND 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. THIS ACTIVITY SHOULD PUSH OUT OF THE AREA BY THE MID MORNING HOURS. ADDITIONAL ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THERE WILL BE A LIMITED SEVERE WIND RISK AND A SUB SEVERE HAIL RISK WITH ANY THUNDERSTORMS THAT ARE ABLE TO DEVELOP. THERE IS A LIMITED EXTREME HEAT RISK FOR THIS AFTERNOON AS HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDEX VALUES IN THE UPPER 90S TO THE LOWER 100S ARE EXPECTED EACH AFTERNOON THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Special weather statement, Jun 19, 2:06 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 206 AM CDT SAT JUN 19 2010 MOZ055>058-069-190800- CAMDEN MO-MARIES MO-MILLER MO-BENTON MO-MORGAN MO- 206 AM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ALERT FOR BENTON...MARIES...MILLER...MORGAN AND NORTHERN CAMDEN COUNTIES UNTIL 300 AM CDT... AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF BRANDON TO 15 MILES NORTHWEST OF BELLE...MOVING SOUTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE BELLE...COLE CAMP...ELDON...IBERIA...LAKE OZARK...LAKELAND...LAURIE...LINCOLN...OSAGE BEACH...STOVER... VERSAILLES...VIENNA...VILLAGE OF FOUR SEASONS AND WARSAW. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE OZARKS STATE PARK...LAKE OF THE OZARKS AND TRUMAN LAKE. PEOPLE IN BENTON...MARIES...MILLER...MORGAN AND NORTHERN CAMDEN COUNTIES...INCLUDING COLE CAMP...VERSAILLES...STOVER...BELLE... ELDON...LINCOLN...VIENNA...LAKELAND...WARSAW...LAKE OZARK...VILLAGE OF FOUR SEASONS...LAURIE...LAKE OF THE OZARKS...OSAGE BEACH...IBERIA AND LAKE OF THE OZARKS STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. LINDENBERG
Local storm report, Jun 19, 3:03 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 AM TSTM WND DMG 1 S ROCKY MOUNT 38.26N 92.72W
06/19/2010 MORGAN MO PUBLIC
TREE DOWN ON HIGHWAY Y OUT SIDE THE TOWN OF ROCKY MOUNT.
WINDS WERE ESTIMATED AT 40 TO 45 MPH.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:36 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 39 min |
| Jun 19, 2:56 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 4 days |
| Jun 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 41 min |
| Jun 19, 5:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Webster | 2 hr |
| Jun 19, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 39 min |
| Jun 19, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Jun 19, 6:54 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Jun 19, 6:55 PM CDT | Flash Flood Warning | SGF | Barry, Stone, Taney | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.